Show simple item record

dc.contributor.authorBartusek, Miroslav ( )
dc.date.accessioned2021-10-13T13:20:05Z
dc.date.available2021-10-13T13:20:05Z
dc.date.issued2020-12-22
dc.identifier.citationBartusek, M. (2020). Continuability of solutions to fractional differential equations. Electronic Journal of Differential Equations, 2020(128), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14639
dc.description.abstract

This article concerns the Caputo fractional differential equation

cDααx[n-1](t) = ƒ(t, x(t)) + e(t), n ≥ 2

where x[n-1] is the quasiderivative of x of order (n - 1) and cDαα is the Caputo derivative of the order α ∈ (0, 1). We study the continuability and noncontinuability of solutions.

dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCaputo fractional equationsen_US
dc.subjectContinuabilityen_US
dc.subjectNoncontinuabilityen_US
dc.subjectQuasiderivativesen_US
dc.titleContinuability of solutions to fractional differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record